# SDR USAA2012092600038

- Difficulty date: September 20, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 6546431286IR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LOOSE FASTENERS ON RIGHT OUTBOARD FORE FLAP AT WS 280, RBL 141.  REPLACED RIGHT OUTBOARD FORE FLAP AT WS 280, RBL 141 IAW JOB CARD 03C40927013.
